# SDR IPXA3579080

- Difficulty date: June 19, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 22,160 hours, 13,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536126
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8 MAIN CABIN FLOORBAORD 241XJF HAS DAMAGE.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692H.
